# SDR ASAA2024102454017

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS CORROSION FROM STA 767 TO STA 727. GROUNDED - YES. REMOVED DAMAGE FOUND OUT LIMITS. REMOVED AND REPLACED AFT PIT R/H TRANSITION PANEL FROM STA 767 TO STA 727 IAW B737-800 SRM 51-40-02-0G-0W= 1.2 O= .04 R= .035 L= 5 D= .005.
